# SDR ASOA02018

- Difficulty date: January 13, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4903 - DURING GROUND INSPECTION IN DFW, THE EMERGENCY LIGHTS AT EXIT ROW 5 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE EMERGENCY BATTERY PACK AT ROW 5 BAD AND REPLACED IT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
